# SDR V0XD20200511002

- Difficulty date: May 11, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N253JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Aircraft time: 31,673 hours, 28,577 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UNDER FLOOR BOARD 231BF BETWEEN FRAMES 14-18 CORRODED AROUND FLOORBOARD MOUNT HOLES. SEE AVMAX W/O: 80859 W/C: 1139
